# SDR AU981343

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11002002
- Condition: Delaminated
- Location: Main Rotor
- Component: Aerosp, 365A11002002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE DELAMINATED.  PART TC:  6,347.
